| Model Number |
VELA CF,DISS,GRN O2,TYPE K,ENG OVERLAY |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification:(b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.However, as per work order notes under case 1252813, exhalation pressure xdcr (transducer) is defective.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
Event or Problem Description
It was reported to vyaire medical that the vela ventilator is failing leak test.Additionally, the unit inflates the lung but reads 0.0 for the result.Furthermore, there was no information regarding patient associated with the reported event.